# SDR 95ZZZM489

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3442 · Weather Radar System
- Part: Receiver/Trans
- Part number: 6227337001
- Condition: Intermittent
- Location: Nose
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DVL - THE CREW ELECTED AN AIR TURNBACK AFTER THE WEATHER RADAR PICTURE SHRUNK AND THE HORIZONTAL WAS INTERMITTENT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED FOLLOWED BY THE REPLACEMENT OF THE RADAR R/T.
